# SDR CALA2024110601029

- Difficulty date: November 4, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N37507
- Make and model: Boeing 737-9
- Aircraft serial: 43437
- Aircraft time: 13,736 hours, 4,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 21ABC...EMERGENCY EXIT DOOR LIGHT IS INOP LIGHT OPERATES NORMAL AT ROW 21BC, CYCLED CABIN SYS LIGHTS OPS CK GOOD AT THIS TIME
